# SDR SIMA20180120001

- Difficulty date: January 20, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,687 hours, 27,966 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT FRAME 65, BETWEEN STRINGERS 7L AND 9L.  LOCATED, DRILLED, ALODINED, PRIMED AND INSTALLED A NEW SHEAR TIE IAW ARM 51-20-03, 51-40-02, CPM 51-21-04, 51-21-05, AND 51-21-06
